# SDR DHL2002807522

- Difficulty date: March 23, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.; N/R 2042 RT. WING L/E UPPER INNER SKIN  - RIB CRACKED .250 @ SAT. XFS628.75OCORR: STOP DRILLED CRACK I/A/W SRM 57-2-0 , FIG. 2 - FABRICATED REINFORCING ANGL ( 2024 T3 AL .063) I/A/W 57-2-0 FIG. 2 CLEANED , TREATED ,A ND PRIMED I/A/W SRM 51-1-8B .  INSTALLED REINFORCING ANGLE I/A/W 57-2-0 FIG. 2
